Top answers from doctors based on your search:
Disclaimer

side affects of a tentnis shot

A 27-year-old male asked:
Dr. Charles Glassman
36 years experience Internal Medicine
Tetanus Shot: Side effects are usually local-pain, swelling, redness. Infrequently you could get: headaches, respiratory infections, diarrhea, allergic reaction, fe ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 31-year-old member asked:
Dr. James Ferguson
46 years experience Pediatrics
No dtp now DTap/TdaP: The DTP was retired in about 1992 after the acellular pertussis vaccine was developed. The early product was well known for the pain & fever it genera ... Read More
1
1 thank
A 63-year-old male asked:
Dr. John Munshower
30 years experience Family Medicine
Lipovite injections: Possible risks include pain at site, infection, bleeding and allergic reactions. Those with heart disease, abnormal heart beat or other heart problems ... Read More
Dr. Ronald Krauser
52 years experience Rheumatology
Very few: The only common side effect is irritation at the injection site.
A 45-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Humara.: See: http://www.drugs.com/sfx/humira-side-effects.html
A 31-year-old member asked:
Dr. Bennett Machanic
52 years experience Neurology
Many: Injection site reactions common with subcutaneous shots, and these can range from bumps to full blown infections, or divots called lipoatrophy. The i ... Read More
A 46-year-old female asked:
Dr. Jason Kline
19 years experience Nephrology and Dialysis
See you doctor: Limited by inability to take a complete history and exam. Your BP elevation and fluctuations can certainly be related to pain, so i recommend having ... Read More
1
1 thank
A 22-year-old female asked:
Dr. David Duhon
35 years experience Sleep Medicine
Strained muscle: I presume the pains you have are sudden and sharp. You probably strained a muscle. Even if you weren't using your head to lift, you probably clinche ... Read More
1
1 thank
A member asked:
Dr. Edward Hellman
29 years experience Orthopedic Surgery
Yes: Physical therapy, injections are the main non-operative treatments; in severe cases surgery is an option for some.
1
1 thank
A 19-year-old female asked:
Dr. John cuong Doan
18 years experience Family Medicine
Side effects include: Change in menstrual flow (common) Weight gain (common) Nausea (common) Stomach cramping (common) Dizziness (uncommon) Headache (common) Fatigue/tiredn ... Read More
1
1 thank
A member asked:
Dr. John Baker
14 years experience Neurology
See: Usually a day or two. In current news, if 1-4 weeks after the esi you develop persistent back or neck pain, fevers, body aches, etc....Seekf medial at ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month